2 doctors weighed in:

What does acetaminophen, aspirin do that causes bloody stool?

2 doctors weighed in
Dr. Michael Zevitz
Internal Medicine - Cardiology
1 doctor agrees

In brief: Several things

Aspirin can cause erosion of the lining of the stomach, sometimes leading to an ulcer, along with decreased platelet function that can worsen bleeding from the stomach.
Acetominophen can irritate the stomach lining, leading to gastritis, which can cause bleeding.

In brief: Several things

Aspirin can cause erosion of the lining of the stomach, sometimes leading to an ulcer, along with decreased platelet function that can worsen bleeding from the stomach.
Acetominophen can irritate the stomach lining, leading to gastritis, which can cause bleeding.
Dr. Michael Zevitz
Dr. Michael Zevitz
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors